# SDR CALA2025070806319

- Difficulty date: July 4, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 78,157 hours, 32,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 60592101
- Part serial: A7437RP
- Condition: Abnormal
- Location: Zone 800
- Part time: 23,620 hours, 11,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVERWING ESCAPE SLIDE RESERVOIR REQUIRES PRECAUTIONARY REPLACEMENT DUE TO EXPOSER TO HIGH TEMP REF LOGPAGE 5426683.   REMOVED & REPLACED  LH OVER WING SLIDE RESERVOIR PER AMM 25-62-46.   REMOVAL AND INSTALL OF LH O/W SLIDE BOTTLE, FOR THE ABOVE AMM, REF GMM 09-25-05. PERFORMED OPS CHECK REF AMM 25-62-46. OPS CHECK GOOD.
